MAUDE Adverse Event Report: DEPUY MITEK LLC US RGDFX CRVE ST ACL PLA XPIN SYS; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RGDFX CRVE ST ACL PLA XPIN SYS; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 213013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.Investigation summary: the complaint device is not being returned, therefore is unavailable for a physical evaluation.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.Furthermore, no lot number was supplied which precludes conducting a lot history review specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.This complaint cannot be confirmed.This complaint file is being closed, should any new information be received in the future, this file will be reopened at that time and updated to reflect the information received.At this time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4)-incomplete.The lot number is not currently available.
 
Event or Problem Description
It was reported that after x-ray inspection the doctor sees that there is a small piece of metal in the bone.The piece of metal is from the sleeve that was necessary for insertion of the anchor.Lot number isn't available.The metal sleeve closes flush with the bone.The doctor sees no risk for the patient.No harm to the patient.No further information available.

Brand Name
RGDFX CRVE ST ACL PLA XPIN SYS
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7786538
Report Number1221934-2018-54502
Device Sequence Number2012987
Product Code HTY
UDI-Device Identifier20886705020000
UDI-Public20886705020000
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/15/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;